# SDR CALA2024012900241

- Difficulty date: January 12, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 103,098 hours, 18,554 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W11121
- Condition: Deformed
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AFT CARGO COMPT DOOR AFT LOWER CORNER EXISTING REPAIRED DOUBLER FOUND DEFORM TRANSFER REF HXWO 2713494 AND  AFT CARGO COMPT DOOR AFT LOWER CORNER REPAIRED AS PER SRM52-30-01-2R17 REPAIR 17 FIG.202 , ATTACH FORM 44-0008 WORKSHEET ITEM 1 TO 20.
